# SDR UALA2011120506642

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 88,756 hours, 10,758 cycles
- Engine: Pwa PW4056
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW785451
- Part serial: D502369
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 2A VIDEO INOP AND APPEARS TO HAVE OVERHEATED, VISIBLE SMOKE FROM MONITOR.  CREW SELECTED SEAT POWER OFF AND SMOKE CLEARED.  SAMC TEXT: NEED MAINT TO ACP INSPECTION OF SEAT 2A ELECTRICAL COMPONENTS.  ISOLATE SOURCE OF SMOKE, ENSURE ADDITIONAL DAMAGE HAS NOT BEEN CAUSED TO THE SEAT-WIRING-IFE COMPONENTS AS A RESULT.  REMOVED AND REPLACED 2A MONITOR PER AMM.  P/N ON AND OFF RD-FW7854-51, S/N ON D755509, S/N OFF D502369.  MONITOR OPS CHECK NORMAL.
